CUMINO, Caterina

CUMINO, Caterina  

000316  

Mostra records
Risultati 1 - 20 di 20 (tempo di esecuzione: 0.039 secondi).
Citazione Data di pubblicazione Autori File
Analyzing today geometry on architectural heritage between mathematics and representation to define architect's background / Cumino, Caterina; Pavignano, Martino; Zich, Ursula. - In: ÉPIDEMES. - ISSN 2970-166X. - ELETTRONICO. - 2:(2023), pp. 1-18. [10.46298/epidemes-9098] 1-gen-2023 Cumino CaterinaPavignano MartinoZich Ursula 2023_epiDEMES - Cumino, Pavignano, Zich - Analyzing today geometry_Edited (1).pdf
Geometry to Build Models, Models to Visualize Geometry / Cumino, Caterina; Pavignano, Martino; Spreafico, MARIA LUISA; Zich, Ursula. - In: DIGITAL EXPERIENCES IN MATHEMATICS EDUCATION. - ISSN 2199-3246. - ELETTRONICO. - 7:1(2021), pp. 149-166. [10.1007/s40751-020-00080-6] 1-gen-2021 Caterina CuminoMartino PavignanoMaria Luisa SpreaficoUrsula Zich Cumino2021_Article_GeometryToBuildModelsModelsToV.pdf
Paper models of architectural surfaces: images for implicit and explicit geometries / Cumino, Caterina; Pavignano, Martino; Zich, Ursula. - In: IMG JOURNAL. - ISSN 2724-2463. - ELETTRONICO. - 1:2(2020), pp. 86-115. [10.6092/issn.2724-2463/11116] 1-gen-2020 Caterina CuminoMartino PavignanoUrsula Zich 2020_Cumino-Pavignano-Zich_IMGJ_11116-38224-1-PB.pdf
Jets of line bundles on curves and wronskians / Cumino, Caterina; Gatto, Letterio; Nigro, A.. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - (2011), pp. 1528-1538. [10.1016/j.jpaa.2010.10.006] 1-gen-2011 CUMINO, CaterinaGATTO, Letterio + -
Limits of special Weierstrass points / Cumino, Caterina; Esteves, E; Gatto, Letterio. - In: INTERNATIONAL MATHEMATICS RESEARCH PAPERS. - ISSN 1687-3017. - April 2008:(2008), pp. 1-65. [10.1093/imrp/rpn001] 1-gen-2008 CUMINO, CaterinaGATTO, Letterio + -
Special Ramification Loci on the double product of a general curve / Cumino, Caterina; Esteves, E; Gatto, Letterio. - In: QUARTERLY JOURNAL OF MATHEMATICS. - ISSN 0033-5606. - 59, no. 2:(2008), pp. 163-187. [10.1093/qmath/ham032] 1-gen-2008 CUMINO, CaterinaGATTO, Letterio + -
Analytic branches and hypersurface sections. Dedicated to Silvio Greco on the occasion of his 60th birthday (Catania, 2001) / Cumino, Caterina. - In: LE MATEMATICHE. - ISSN 0373-3505. - 55:(2000), pp. 407-418. 1-gen-2000 CUMINO, Caterina -
On the order of global branches / Cumino, Caterina; Tedeschi, G.. - In: ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE. - ISSN 0430-3202. - 40:(1994), pp. 121-135. 1-gen-1994 CUMINO, Caterina + -
Degenerate (r-2)-dimensional subvarieties through the generic hyperplane section of a reduced irreducible complex curve in P^r / Cumino, Caterina; Tedeschi, G.. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 67:(1990), pp. 419-431. 1-gen-1990 CUMINO, Caterina + -
Linear systems on weakly normal varieties (in positive characteristic) / Cumino, Caterina; Manaresi, M; Greco, S.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 128:(1990), pp. 488-496. 1-gen-1990 CUMINO, Caterina + -
Hyperplane sections of weakly normal varieties in positive characteristic / Cumino, Caterina; Manaresi, M; Greco, S.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 106:(1989), pp. 37-42. 1-gen-1989 CUMINO, Caterina + -
Weakly normal algebraic varieties and Bertini theorem. (Proceedings of the Geometry Conference ;Milan and Gargnano, 1987) / Cumino, Caterina; Greco, S; Manaresi, M.. - In: RENDICONTI DEL SEMINARIO MATEMATICO E FISICO DI MILANO. - ISSN 0370-7377. - 57:(1987), pp. 135-148. 1-gen-1987 CUMINO, Caterina + -
An axiomatic approach to the second theorem of Bertini 98 / Cumino, Caterina; Greco, S; Manaresi, M.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 98:(1986), pp. 171-182. 1-gen-1986 CUMINO, Caterina + -
Global branches and parametrization / Cumino, Caterina; Paxia, G.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 143:(1986), pp. 321-338. 1-gen-1986 CUMINO, Caterina + -
Tangent cones and analytic branches / Cumino, Caterina. - In: REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0035-3965. - 31:(1986), pp. 843-854. 1-gen-1986 CUMINO, Caterina -
Bertini theorems for weak normality / Cumino, Caterina; Greco, S; Manaresi, M.. - In: COMPOSITIO MATHEMATICA. - ISSN 0010-437X. - 48:(1983), pp. 351-362. 1-gen-1983 CUMINO, Caterina + -
Normalité faible et sections hyperplanes / Cumino, Caterina; Greco, S; Manaresi, M.. - In: COMPTES RENDUS DES SÉANCES DE L'ACADÉMIE DES SCIENCES. SÉRIE 1, MATHÉMATIQUE. - ISSN 0249-6291. - 293:(1981), pp. 689-692. 1-gen-1981 CUMINO, Caterina + -
On the singularities of weakly normal varieties / Cumino, Caterina; Manaresi, M.. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 33:(1980), pp. 283-313. 1-gen-1980 CUMINO, Caterina + -
On singular subvarieties of algebraic varieties / Cumino, Caterina. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - 15:(1978). 1-gen-1978 CUMINO, Caterina -
On the seminormality of algebraic surfaces / Cumino, Caterina. - In: RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA. - ISSN 0041-8994. - 58:(1977), pp. 91-100. 1-gen-1977 CUMINO, Caterina -